Polygenic and multifactorial scores for pancreatic ductal adenocarcinoma risk prediction

Galeotti, Alice Alessandra, Gentiluomo, Manuel, Rizzato, Cosmeri, Obazee, Ofure, Neoptolemos, John P, Pasquali, Claudio, Nentwich, Michael, Cavestro, Giulia Martina, Pezzilli, Raffaele, Greenhalf, William, Holleczek, Bernd, Hegyi, Péter, Darvasi, Erika, Szmola, Richárd, Szentesi, Andrea Ildikó: Polygenic and multifactorial scores for pancreatic ductal adenocarcinoma risk prediction.
JOURNAL OF MEDICAL GENETICS, 58 (6). pp. 369-377. ISSN 0022-2593 (2021)

[img]
Preview
Text
GaleottiJMedGenet2021.pdf - Published Version

Download (360kB) | Preview
Item Type: Article
Szerzők száma: 66
Journal or Publication Title: JOURNAL OF MEDICAL GENETICS
Date: 2021
Volume: 58
Number: 6
Page Range: pp. 369-377
ISSN: 0022-2593
Faculty: Faculty of Medicine
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 31363361
DOI id: https://doi.org/10.1136/jmedgenet-2020-106961
Date Deposited: 2021. Jul. 29. 09:54
Last Modified: 2021. Jul. 29. 09:54
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/21972
Web of Science® Times Cited: 4 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year